# SDR GTIA030262

- Difficulty date: April 18, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- System (JASC): 1100 · Placards and Markings
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLO-PATH EXIT SIGNS ARE UNREADABLE AT ALL FOUR OVERWING EXITS AND L2 DOOR. REMOVED AND REPLACED EXIT SIGNS AT ALL FOUR OVERWING EXITS AND L2 DOOR FOR GLO-PATH LIGHTING, AFE-T-GLO.  (M)
